# SDR 00FDEA00185

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 5,574 hours, 2,916 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 90-100 KTS ABORTED T/O DUE TO NR 2 THRUST REVERSER PRESSURIZED (SINGLE CHIME).  REVERSER DEACTIVATED PER MEL 78.1.
